# SDR GLBA2003034

- Difficulty date: March 15, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 15,151 hours, 18,852 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 6224565001
- Part serial: 472
- Condition: Failed
- Location: Cockpit
- Part time: 2,332 hours, 2,981 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 EADI ROLL ANNUNCIATE.  REMOVED AND REPLACED VERT GYRO, OPS CHECK GOOD.
